# SDR UALA2010070102349

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,845 hours, 20,460 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 HF WEAK AND SCRATCHY IN REC-XMIT UNABLE TO USE.  NEEDS MORE TIME.  REPLACED HF-L ANTENNA COUPLER, NO HELP.   TDR CHECK OF  ANTENNA CABLES FROM E & E TO ANTENNA CHECKS GOOD.  CHECKED CONNECTIONS IN COUPLER AND ANTENNA  AREA.  REPLACED LT AND RT HF COAX CABLE CONNECTORS AT COUPLER IAW GNMM. UNABLE TO OPS CHECK DUE TO STRUCTURE IN FRONT OF ACFT. REQUEST CREW OPS CHECK ON OTBD FLIGHT. ACFT TAXIED AND GOOD VOICE COMMUNICATIONS ON BOTH HF RADIOS. 59-220 CONNECTORS ON EACH-COUPLER FOUND IMPROPERLY INSTALLED. ALL OPS NORMAL AFTER REPLACEMENT.
